Classification of minimal actions of a compact kac algebra with amenable dual

Toshihiko Masuda, Reiji Tomatsu

    Research output: Contribution to journalArticlepeer-review

    13 Citations (Scopus)

    Abstract

    We show the uniqueness of minimal actions of a compact Kac algebra with amenable dual on the AFD factor of type II1. This particularly implies the uniqueness of minimal actions of a compact group. Our main tools are a Rohlin type theorem, the 2-cohomology vanishing theorem, and the Evans-Kishimoto type intertwining argument.

    Original languageEnglish
    Pages (from-to)487-551
    Number of pages65
    JournalCommunications in Mathematical Physics
    Volume274
    Issue number2
    DOIs
    Publication statusPublished - Sept 2007

    All Science Journal Classification (ASJC) codes

    • Statistical and Nonlinear Physics
    • Mathematical Physics

    Fingerprint

    Dive into the research topics of 'Classification of minimal actions of a compact kac algebra with amenable dual'. Together they form a unique fingerprint.

    Cite this